# SDR CALA2013111993056

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 75,104 hours, 28,073 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TESTING NR 1 ENG REVERSER FOUND OTBD HALF OF REVERSER TO OPEN & CLOSE SIX SECONDS AFTER IT WAS STOWED.  PUT REVERSER BACK IN SERVICE.  RIGGED OTBD REVERSER HALF IAW AMM.  CHECKED SYNK LOCK IAW AMM, REVERSER OPERATIONS CHECKED GOOD.
